# SDR 2018FA0000067

- Difficulty date: February 9, 2018
- Submitted: February 22, 2018
- Operation: General aviation
- Aircraft: N861TS
- Make and model: Cirrus SR22
- Aircraft serial: 0877
- Aircraft time: 1,835 hours
- Engine: Cont IO550N
- Engine time: 1,835 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Broken
- Location: Engine
- Part time: 1,835 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

ROUGH ENGINE AND SLIGHT LOSS OF POWER ON 3RD TAKE OFF OF THE DAY.  NR 6 CYLINDER TEMPERATURE JUMPED CONSIDERABLY HIGHER THAN THE REST OF THE CYLINDERS BUT STILL IN THE "GREEN", MADE PLENTY OF POWER TO CLIMB AND RETURN TO THE AIRPORT.  LEFT MAGNETO REPAIRED WITH MAGNETO GEAR REPLACEMENT KIT P/N AB-357586.
